# SDR ERAA076657

- Difficulty date: October 3, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N149EH
- Make and model: Bolkms BO105S
- Aircraft serial: S705
- Aircraft time: 10,264 hours, 16,128 cycles
- Engine: Allsn 250C20B
- System (JASC): 7320 · Fuel Controlling System
- Part: Governor
- Part number: 2524667
- Part serial: 19182
- Condition: Worn
- Part time: 8,461 hours, 1,020 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPLINES ON DRIVESHAFT OF GOVERNOR IS WORN.  MAX GOVERING DROOPS OFF 300 RPM TO EARLY.  THROTTLE BUSHING VERY SLOPPY WORN SPLINES ON DRIVESHAFT AS WELL AS THE MATING FACE OF THE SPOOL BEARING EXHIBITED HEAVY WEAR FROM THE GOVERNOR WEIGHT FEET.  ECCENTRIC SHAFT AND CAM LEVER WERE FOUND SEIZED TOGETHER N THE DRIVE BODY BY CORROSION.  AFTER CLEANING THEY WERE BOTH PITTED AND WORN BEYOND LIMITS ACTION TAKEN:  OVERHAULED.  NOTE:  THE CONDITION OF THIS GOVERNOR SEEMS TO INDICATE A VIBRATION PROBLEM ON THE A/C, POTENTIALLY STARTER GENERATOR ON GEARBOX. CEB'S 1347 R1, A-1361R1 AND GT320. C/W CEB A-1353R1 FOUND N/A BY UNIT S/N. THIS INFORMATION FOR FAA SDR
